HIV, Living With Community
Urgent: Side Effect of Truvada & Viramune
About This Community:

This is a community for those who have HIV/AIDS, and for family and friends impacted by it. This community is not monitored by medical professionals. All questions and comments. posted in the patient to patient forums are provided by individual visitors who are NOT MEDICAL PROFESSIONALS.. Under NO circumstances should you act on any advice or opinion posted in any of MedHelp’s communities without first consulting your medical provider. If you have questions regarding your risk for HIV, please visit our HIV Prevention Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Urgent: Side Effect of Truvada & Viramune

I have been on Truvada and Viramune for 3-4 years from the beginning and got my T-Cell high under control and no viral load detectable without any side effect from the drugs. Just a couple of months ago, I gradually progressed on tiredness, dizziness and light pressure in the ears. The doctor is not sure whether it is from my Sleep Apnea not under control or the side effect of the HIV drug. Anyone share this experience after a few years using Truvada and Viramune or similar story???

Thank you so much

Johnny
Related Discussions
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
HIV, Living With Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top HIV Answerers
3191940 tn?1447272317
Blank
CurfewX
Avatar m tn
Blank
Trikon
kolkata, India
Avatar m tn
Blank
Adyarboy
Chennai, India
Avatar f tn
Blank
kazhelp